# SDR FDEA201111094851

- Difficulty date: November 9, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 25,843 hours, 13,592 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: A52810125007D
- Part serial: CG1691
- Condition: Chafed
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NLG SECONDARY DOOR INTERNAL UPPER SURFACE HAS A 2.25 X .5 X .37" GOUGE FROM ACTUATING CYLINDER GREASE ZERT FITTING.  BROKE SHARP EDGES ON GOUGE IAW SRM 51-73-10. FABRICATED REPAIR ANGLE IAW SRM 51-26-10.  HEAT TREATED ANGLE IAW SRM 51-28-10.  COMPLETED CONDUCTIVITY IAW NTM 51-10-17 AND FOUND TO BE ACCEPTABLE. LOCATED AND DRILLED REPAIR ANGLE IAW SRM 51-40-44.  PROTECTED ANGLE AND DOOR IAW SRM 51-21-10 AND 51-75-10.  INSTALLED REPAIR IAW SRM 51-40-21 AND 51-72-10.  ALL STEPS WORKED IAW INSTRUCTIONS FROM EA 6-5200-145695.  TIGHTENED GREASE ZERT FITTING IAW AMM 20-21-12-00 AND PERFORMED GEAR SWING IAW AMM 32-31-00-05.  NO CONTACT FROM ZERT FITTING NOTED.
